Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 73, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2005, 10:43 PM EST for 5 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2005, 10:43 PM EST (03:43 UTC)
- Expired
- Mar 26, 2005, 11:30 PM EST
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Lowndes County, GA, Thomas County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 10:00 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 270343 SVRTAE GAC027-071-075-185-275-270430- /O.NEW.KTAE.SV.W.0073.050327T0343Z-050327T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1043 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BROOKS COUNTY IN SOUTH CENTRAL GEORGIA THIS INCLUDES THE CITY OF QUITMAN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA COOK COUNTY IN SOUTH CENTRAL GEORGIA THIS INCLUDES THE CITY OF ADEL LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA THOMAS COUNTY IN SOUTH CENTRAL GEORGIA THIS INCLUDES THE CITY OF THOMASVILLE * UNTIL 1130 PM EST * AT 1041 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COOLIDGE TO 10 MILES SOUTHWEST OF BOSTON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MOULTRIE TO 11 MILES NORTH OF MONTICELLO...AND MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PAVO AND BOSTON BY 1055 PM EST... QUITMAN BY 1125 PM EST... HAHIRA...7 MILES SOUTH OF ADEL AND 9 MILES SOUTH OF SPARKS BY 1130 PM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3114 8390 3071 8406 3066 8332 3117 8333 $$ 9-FOURNIER
2 follow-up statements
000 WWUS52 KTAE 270407 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1106 PM EST SAT MAR 26 2005 GAC027-071-075-185-275-270430- /O.CON.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/ LOWNDES GA-BROOKS GA-THOMAS GA-COLQUITT GA-COOK GA- 1106 PM EST SAT MAR 26 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EST FOR COOK...COLQUITT...THOMAS...BROOKS AND LOWNDES COUNTIES... AT 1102 PM EST...THERE WERE SEVERAL REPORTS OF WIND DAMAGE IN THOMAS COUNTY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PAVO TO GROOVERVILLE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF MOULTRIE TO 12 MILES NORTHEAST OF MONTICELLO...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RICHWOOD...MOULTRIE MUNI AIRPORT AND FIVE POINTS BY 1050 PM EST... AUTREYVILLE AND BOSTON BY 1055 PM EST... PAVO AND BARWICK BY 1100 PM EST... PIDCOCK AND GROOVERVILLE BY 1105 PM EST... DIXIE BY 1110 PM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. LAT...LON 3114 8390 3071 8406 3066 8332 3117 8333 $$ FOURNIER
000 WWUS52 KTAE 270418 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1117 PM EST SAT MAR 26 2005 GAC275-270427- /O.CAN.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/ THOMAS GA- 1117 PM EST SAT MAR 26 2005 ...THE SEVERE THUNDERSTORM WARNING FOR THOMAS COUNTY IS CANCELLED... THE STORM HAS MOVED EAST OF THOMAS COUNTY. LAT...LON 3114 8368 3071 8372 3067 8333 3119 8335 $$ GAC027-071-075-185-270430- /O.CON.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/ LOWNDES GA-BROOKS GA-COLQUITT GA-COOK GA- 1117 PM EST SAT MAR 26 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EST FOR COOK...COLQUITT...BROOKS AND LOWNDES COUNTIES... AT 1112 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COOK CO AIRPORT TO BADEN...OR ALONG A LINE EXTENDING FROM ADEL TO 6 MILES SOUTH OF QUITMAN...MOVING EAST AT 35 MPH. THEY HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEVERE THUNDERSTORMS WILL BE NEAR... PINE VALLEY...DURDEN...GREGGS AND BARNEY BY 1115 PM EST... ADEL...COOK CO AIRPORT...SPARKS AND BLUE SPRINGS BY 1120 PM EST... TROUPVILLE AND BARNESDALE BY 1125 PM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3114 8368 3071 8372 3067 8333 3119 8335 $$ 9-FOURNIER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:10 PM EST, 33 minutes earlier.
Area forecast discussion, Mar 26, 10:10 PM EST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1010 PM EST SAT MAR 26 2005 ...TORNADO WATCH IN EFFECT UNTIL 5 AM EST (4 AM CST) ON SUNDAY MORNING FOR ENTIRE CWA... .CURRENTLY...SEVERE STORMS ARE MOVING EAST ACROSS THE AREA THIS EVENING AS A WARM FRONT LIFTS OVER THE AREA IN RESPONSE TO A LOW DEVELOPING OVER THE CENTRAL GULF STATES. SEVERE WEATHER WILL BE POSSIBLE FOR THROUGH THE NIGHT FOR THE CWA AS MULTILPE LINES OF CONVECTION PUSH EAST. LARGE HAIL...DAMAGING WINDS...FLOODING RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE POSSIBLE WITH THE STRONGER STORMS. A MODERATE RISK OF SEVERE STORMS IS FORECAST UNTIL 7 AM BY SPC. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && .PREV DISCUSSION... 140 PM EST SAT MAR 26 2005 .SYNOPSIS...SEVERE WEATHER IS THE MAIN THEME OVER THE NEXT 24-36 HOURS...WITH LARGE HAIL...DAMAGE WINDS & ISOLATED TORNADOES POSSIBLE. CURRENT SEVERE THUNDERSTORMS ARE ISOLATED OVER THE CWA WITH QUITE MOIST & UNSTABLE ATMOSPHERE IN PLACE. 12Z TAE SOUNDING HAD A PRECIP WATER VALUE OF 1.23 INCHES...LI OF -7.7...CAPE OF 2047 J/KG. A VEERING PROFILE IN THE FIRES 10K FT...BUT NOT THAT STRONG. EARLIER WARM FRONT OVER THE NEAR SHORE COASTAL WATERS HAS LIFTED NORTH & IS NOT AS PRONOUNCED THIS AFTERNOON...WHILE THETA-E GRADIENT HAS SURGE INTO SE AL & SW GA...& ALONG COASTAL OF FL BIG BEND TO PANHANDLE. EXPECT ISOLATED SEVERE STORMS TO CONTINUE INTO THE EVENING...THEN BECOMING LESS ACTIVE OVERNIGHT. DID SEE AREAS OF DENSE FOG LAST NIGHT & THIS MORNING...& ONLY EXPECTING PATCHY AREAS. && .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) MODELS SHOWED LIFT OVER THE CWA AS THE WARM FRONT LIFTED N TODAY...THEN A BIT OF A LULL OVERNIGHT...BUT SOME OMEGA LIFT DOES SPREAD OVER THE ENTIRE AREA...WITH THE GREATEST FARTHER N OVER NORTHERN MS/AL/GA. WILL BE KEEPING ISOLATED SEVERE IN THE FORECAST OVERNIGHT. THEN SUNDAY SEES THE UPPER LOW LIFT NE WITH THE COLD FRONT PUSHING THROUGH IN THE AFTERNOON. MODERATE RISK FROM SPC LOOKS GOOD WITH INGREDIENTS IN PLACE FOR SEVERE STORMS...LARGE HAIL...DAMAGING WINDS & ISOLATED TORNADOES. TIMING APPEARS COLD FRONT WILL NOT BE THROUGH THE CWA AROUND 06Z MONDAY MORNING OR BY 12Z. THEN HIGH PRESSURE BUILDS IN FOR MONDAY. LIKE GFS TIMING OF FRONT & FEATURES. .LONG TERM...(MONDAY THROUGH SATURDAY). HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS & TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY & INTO THE WEEKEND. && .MARINE... WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A GRADUALLY INCREASE TONIGHT & SUNDAY MORNING TO SCEC AS THE BOUNDARY MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH & INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN INCREASING WITH THE NEXT SYSTEM. && .FIRE WEATHER... POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL MONITOR. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 66 79 57 69/ 70 80 50 10 PANAMA CITY 67 74 56 68/ 70 80 30 05 DOTHAN 64 78 50 66/ 90 70 20 05 ALBANY 66 76 54 64/ 90 70 40 10 VALDOSTA 66 79 57 66/ 70 70 60 10 CROSS CITY 67 80 60 70/ 50 70 50 10 && PREV DISC: MCT CURRENT DISCUSSION: BOLINSKI
Hazardous weather outlook, Mar 26, 5:30 AM EST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EST SAT MAR 26 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-262200- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 530 AM EST SAT MAR 26 2005 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. ...A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE TODAY THROUGH SUNDAY... .DAY ONE... THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY THROUGH SUNDAY. A WARM FRONT WILL MOVE SLOWLY NORTH ACROSS THE REGION TODAY. THIS FRONT WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO INITIATE NUMEROUS SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER THIS MORNING AND AFTERNOON. THERE WILL BE SUFFICIENT INSTABILITY AND VERTICAL WIND SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...OR EVEN A FEW TORNADOES. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT AND SUNDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT...AND CONDITIONS APPEAR TO BE FAVORABLE FOR SOME OF THESE STORMS TO BE SEVERE. ONCE AGAIN DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE STORMS SHOULD DIMINISH SUNDAY NIGHT AS THE COLD FRONT MOVES THROUGH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH SUNDAY. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. FOURNIER
In the hours before
Local storm report, Mar 26, 5:52 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
552 PM EST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 N VICTORIA 31.59N 85.93W
03/26/2005 1.75 INCH COFFEE AL PUBLIC
STATE HWY 167 - COUNTY ROAD 201 - HAIL LARGER THAN GOLF
BALL SIZE BROKE WINDOW AT ONE ADDRESS AND AND PUT HOLE IN
SIDE OF MOBLE HOME AT ANOTHER ADDRESS.
&&
LANIERSpecial weather statement, Mar 26, 6:19 PM EST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 619 PM EST SAT MAR 26 2005 FLZ015>019-026>029-034-GAZ120>131-142>148-155>160-270300- BAKER GA-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-CLAY GA- COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA- FRANKLIN FL-GADSDEN FL-GRADY GA-IRWIN GA-JEFFERSON FL-LAFAYETTE FL- LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...APALACHICOLA...ASHBURN... BAINBRIDGE...BLAKELY...CAIRO...CAMILLA...CARRABELLE...COLQUITT... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DAWSON...DONALSONVILLE... FITZGERALD...FORT GAINES...GEORGETOWN...LEESBURG...MADISON...MAYO... MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...OCILLA... PELHAM...PERRY...PUTNEY...QUITMAN...ST. MARKS...STEINHATCHEE... SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON AND VALDOSTA 619 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND...EFFECTIVE UNTIL 1000 PM EST SATURDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 10-BOLINSKI
Special weather statement, Mar 26, 7:24 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 724 PM EST SAT MAR 26 2005 ALZ069-270108- HOUSTON AL- INCLUDING THE CITIES OF...COTTONWOOD AND DOWNTOWN DOTHAN 724 PM EST SAT MAR 26 2005 AT 723 PM EST(623 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EASTERN GENEVA COUNTY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 10-BOLINSKI
Special weather statement, Mar 26, 10:02 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 PM EST SAT MAR 26 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-271000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 1002 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 AM EST SUNDAY MORNING(400 AM CST SUNDAY MORNING). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 10-BOLINSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:34 PM EST | Severe Thunderstorm Warning | TAE | Early, Seminole | 26 min |
| Mar 26, 8:45 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 30 min |
| Mar 26, 9:13 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 47 min |
| Mar 26, 10:07 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Grady, Mitchell, Thomas | 38 min |
| Mar 26, 10:38 PM EST | Tornado Warning | TAE | Randolph | 277 days |
| Mar 26, 11:50 PM EST | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 25 min |
| Mar 26, 11:56 PM EST | Tornado Warning | TAE | Lanier, Lowndes, Seminole | 277 days |
| Mar 27, 3:34 AM EST | Severe Thunderstorm Warning | TAE | Quitman | 41 min |
| Mar 27, 5:19 AM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 41 min |
| Mar 27, 5:53 AM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 52 min |
| Mar 27, 8:43 AM EST | Tornado Warning | TAE | Ben Hill, Quitman | 276 days |
| Mar 27, 11:08 AM EST | Flash Flood Warning | TAE | Lee | 4 hr |
| Mar 27, 11:09 AM EST | Tornado Warning | TAE | Worth | 276 days |
| Mar 27, 11:20 AM EST | Special Marine Warning | TAE | 115 min | |
| Mar 27, 11:25 AM EST | Flash Flood Warning | TAE | Clay, Quitman, Randolph | 3 hr |
| Mar 27, 12:25 PM EST | Severe Thunderstorm Warning | TAE | Clay, Randolph | 35 min |
| Mar 27, 1:13 PM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 27, 3:09 PM EST | Special Marine Warning | TAE | 96 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.